# SDR AU981636

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2120 · Air Distribution System
- Part: Loom
- Condition: Misinstalled
- Location: Air Dist
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) DURING CLIMB CAUTION MESSAGE, 'EQUIPMENT COOLING'  ANNOUNCED.   GROUND INSPECTION FOUND DAMAGED AND BURNED EQUIPMENT COOLING WIRING IN FORWARD CARGO AREA.  THE ADJACENT INSULATION BLANKET WAS FOUND TO HAVE BEEN BURNED BY THE SHORTING WIRING.  FURTHER INVESTIGATION REVEALED THE AFFECTED WIRING HAD BEEN ROUTED UNDER INSTEAD OF OVER THE INSULATION BLANKET.  THE DAMAGE HAD BEEN CAUSED BY STEPPING ON THE BLANKET CRUSHING THE WIRING AGAINST THE METAL STRUCTURE.
